MAUDE Adverse Event Report: Synthes GmbH LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component

Synthes GmbH LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Catalog Number 390.005
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL
Common Device Name
Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50429923
Report Number8030965-2026-08468
Device Sequence Number9049273
Product Code KTT
UDI-Device Identifier10886982197825
UDI-Public(01)10886982197825(10)5167P58
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.005
Device Lot Number5167P58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown